Volume 12, issue 5 (2008)

Download this article
For screen
For printing
Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244
Issue 3 1245–1863

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Notes on Perelman's papers

Bruce Kleiner and John Lott

Geometry & Topology 12 (2008) 2587–2858

DOI: 10.2140/gt.2008.12.2587

Abstract

These are detailed notes on Perelman's papers ``The entropy formula for the Ricci flow and its geometric applications'' [arxiv:math.DG/0211159] and ``Ricci flow with surgery on three-manifolds'' [arxiv:math.DG/0303109].

Keywords

Perelman, three-manifold, geometrization theorem, Poincaré Conjecture, Ricci flow, Ricci flow with surgery, entropy formula, long-term behaviour

Mathematical Subject Classification

Primary: 57M40, 57M50

Secondary: 53C21, 53C44

References
Publication

Received: 22 February 2007
Revised: 19 September 2008
Accepted: 11 October 2008
Published: 6 November 2008
Corrections: 11 July 2010 (minor)
        23 August 2011: Appendix E revised
        20 February 2013: Proof of Proposition 84.1 expanded
               and proof of Proposition 84.2 corrected
Proposed: Rob Kirby, Gang Tian
Seconded: Dave Gabai, Tom Mrowka

Authors
Bruce Kleiner
Department of Mathematics
Yale University
New Haven, CT 06520-8283
USA
John Lott
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1109
USA